AUB ScholarWorks

On a Lie-theoretic Approach to Generalized Doubly Stochastic Matrices and Applications

Show simple item record

dc.contributor.author Mourad B.
dc.contributor.editor
dc.date 2004
dc.date.accessioned 2017-10-04T10:29:06Z
dc.date.available 2017-10-04T10:29:06Z
dc.date.issued 2004
dc.identifier 10.1080/0308108031000140687
dc.identifier.isbn
dc.identifier.issn 03081087
dc.identifier.uri http://hdl.handle.net/10938/13142
dc.description.abstract In this article, we study generalized doubly stochastic matrices using the theory of Lie groups and Lie algebras. Applications to the inverse eigenvalue problem for symmetric doubly stochastic matrices are presented.
dc.format.extent
dc.format.extent Pages: (99-113)
dc.language English
dc.publisher ABINGDON
dc.relation.ispartof Publication Name: Linear and Multilinear Algebra; Publication Year: 2004; Volume: 52; no. 2; Pages: (99-113);
dc.relation.ispartofseries
dc.relation.uri
dc.source Scopus
dc.subject.other
dc.title On a Lie-theoretic Approach to Generalized Doubly Stochastic Matrices and Applications
dc.type Article
dc.contributor.affiliation Mourad, B., CAMS, College Hall, American University of Beirut, P.O. Box: 110236, Beirut, Lebanon
dc.contributor.authorAddress Mourad, B.; CAMS, College Hall, American University of Beirut, P.O. Box: 110236, Beirut, Lebanon; email: bassamm1@terra.net.1b
dc.contributor.authorCorporate University: American University of Beirut; Faculty: Faculty of Arts and Sciences; Department: Center for Advanced Mathematical Sciences;
dc.contributor.authorDepartment Center for Advanced Mathematical Sciences
dc.contributor.authorDivision
dc.contributor.authorEmail bassamm1@terra.net.1b
dc.contributor.authorFaculty Faculty of Arts and Sciences
dc.contributor.authorInitials Mourad, B
dc.contributor.authorOrcidID
dc.contributor.authorReprintAddress Mourad, B (reprint author), Amer Univ Beirut, CAMS, Coll Hall,Room 425,POB 110236, Beirut, Lebanon.
dc.contributor.authorResearcherID
dc.contributor.authorUniversity American University of Beirut
dc.description.cited ATIYAH M, 1982, B LOND MATH SOC, V23, P1; ATIYAH MF, 1983, P EDINBURGH MATH SOC, V26, P121; Audin M, 1991, TOPOLOGY TORUS ACTIO; BAUERLE GG, 1990, FINITE INFINITE DIME; BRUALDI RA, 1988, LINEAR ALGEBRA APPL, V107, P77, DOI 10.1016-0024-3795(88)90239-X; BRUALDI RA, 1991, ENCY MATH; CRUSE AB, 1975, DISCRETE MATH, V13, P109, DOI 10.1016-0012-365X(75)90012-6; GIBSON PM, 1980, LINEAR ALGEBRA APPL, V30, P101, DOI 10.1016-0024-3795(80)90185-8; GOURDIN M, 1982, BASICS LIE GROUPS; Helgason S., 1984, GROUPS GEOMETRIC ANA; JOHNSEN EC, 1971, LINEAR ALGEBRA APPL, V4, P225; Johnson C., 1981, LINEAR MULTILINEAR A, V10, P113, DOI 10.1080-03081088108817402; Katz M, 1970, J COMB THEORY, V8, P417, DOI 10.1016-S0021-9800(70)80034-5; Kirillov A.A., 1976, ELEMENTS THEORY REPR; Kostant B., 1973, ANN SCI ECOLE NORM S, p[6, 413]; Minc H., 1988, NONNEGATIVE MATRICES; MOURAD BH, 1998, THESIS U NEW S WALES; Perfect H., 1965, MONATSH MATH, V69, P35, DOI 10.1007-BF01313442; SINKHORN R, 1962, NOT AM MATH SOC, V9, P334; Soules G., 1983, LINEAR MULTILINEAR A, V13, P241, DOI 10.1080-03081088308817523; Tam T.Y., 1997, LINEAR MULTILINEAR A, V43, P87, DOI 10.1080-03081089708818518
dc.description.citedCount 8
dc.description.citedTotWOSCount 10
dc.description.citedWOSCount 10
dc.format.extentCount 15
dc.identifier.articleNo
dc.identifier.coden
dc.identifier.pubmedID
dc.identifier.scopusID 442275820
dc.identifier.url
dc.publisher.address 4 PARK SQUARE, MILTON PARK, ABINGDON OX14 4RN, OXON, ENGLAND
dc.relation.ispartofConference
dc.relation.ispartofConferenceCode
dc.relation.ispartofConferenceDate
dc.relation.ispartofConferenceHosting
dc.relation.ispartofConferenceLoc
dc.relation.ispartofConferenceSponsor
dc.relation.ispartofConferenceTitle
dc.relation.ispartofFundingAgency
dc.relation.ispartOfISOAbbr Linear Multilinear Algebra
dc.relation.ispartOfIssue 2
dc.relation.ispartOfPart
dc.relation.ispartofPubTitle Linear and Multilinear Algebra
dc.relation.ispartofPubTitleAbbr Linear Multilinear Algebra
dc.relation.ispartOfSpecialIssue
dc.relation.ispartOfSuppl
dc.relation.ispartOfVolume 52
dc.source.ID WOS:000188936900002
dc.type.publication Journal
dc.subject.otherAuthKeyword Generalized doubly stochastic matrices
dc.subject.otherAuthKeyword Inverse eigenvalue problem
dc.subject.otherAuthKeyword Lie algebras
dc.subject.otherAuthKeyword Lie groups
dc.subject.otherChemCAS
dc.subject.otherIndex
dc.subject.otherKeywordPlus
dc.subject.otherWOS Mathematics


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search AUB ScholarWorks


Browse

My Account